# SDR CALA2019030800370

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 66,324 hours, 26,707 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivet
- Condition: Missing
- Location: Nr 2 Engine
- Component: Nozzle
- Component part number: 7451101505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG COMMON NOZZLE HAS SEVERAL MISSING RIVETS AND SEVERAL LOOSE RIVETS (RIVETS MARKED) REPLACED THE NUMBER TWO ENGINE CNA AS PER 78-11-11-400-010-A WORK PERFORMED, ROTABLE PARTS CHANGE WAS INDICATED - TT # 1445047  SN OFF 5716 NOZZLE, NON-VEC OFF 31-7811-9-0001 5716 ON 31-7811-9-0001 5589.
